# SDR UIEA2020092182019

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,557 hours, 19,497 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 71012652175
- Part serial: 8005
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 2 STATUS MSG.  R & R LOWER AFT FIRE DETECTOR ASSY NO STATUS MSG NOTED, IAW AMM 26-11-02-424-033.
